Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 120, Number 3

All articles in this issue are freely accessible.

Character values at involutions
P. X. Gallagher.
Proc. Amer. Math. Soc. 120 (1994), 657-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185260
A characterization of a special ordering in a root system
Paolo Papi.
Proc. Amer. Math. Soc. 120 (1994), 661-665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169886
Integral matrices of fixed rank
Yonatan R. Katznelson.
Proc. Amer. Math. Soc. 120 (1994), 667-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169034
$(M,𝜀,𝛿)$-minimal curve regularity
Frank Morgan.
Proc. Amer. Math. Soc. 120 (1994), 677-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169884
Groups with only resolvable group topologies
W. W. Comfort and Jan van Mill.
Proc. Amer. Math. Soc. 120 (1994), 687-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1209097
Weights in cohomology groups arising from hyperplane arrangements
Minhyong Kim.
Proc. Amer. Math. Soc. 120 (1994), 697-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179589
Degree bounds for inverses of polynomial automorphisms
Charles Ching-an Cheng, Stuart Sui Sheng Wang and Jie Tai Yu.
Proc. Amer. Math. Soc. 120 (1994), 705-707
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195715
On certain pairs of functions of semiprime rings
Matej Brešar.
Proc. Amer. Math. Soc. 120 (1994), 709-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181158
Spectral types of uniform distribution
Geon H. Choe.
Proc. Amer. Math. Soc. 120 (1994), 715-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169880
A function in the Dirichlet space such that its Fourier series diverges almost everywhere
Geraldo Soares De Souza and G. Sampson.
Proc. Amer. Math. Soc. 120 (1994), 723-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126194
On the relation between positive definite functions and generalized Toeplitz kernels
J. Friedrich.
Proc. Amer. Math. Soc. 120 (1994), 727-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1209422
On nonatomic Banach lattices and Hardy spaces
N. J. Kalton and P. Wojtaszczyk.
Proc. Amer. Math. Soc. 120 (1994), 731-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181168
On the existence of positive solutions of ordinary differential equations
L. H. Erbe and Haiyan Wang.
Proc. Amer. Math. Soc. 120 (1994), 743-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204373
Dimension functions for fractal sets associated to series
Manuel Morán.
Proc. Amer. Math. Soc. 120 (1994), 749-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186131
Spectrum of the products of operators and compact perturbations
Wei Bang Gong and De Guang Han.
Proc. Amer. Math. Soc. 120 (1994), 755-760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197538
A suspension theorem for continuous trace $C^{*}$-algebras
Marius Dădărlat.
Proc. Amer. Math. Soc. 120 (1994), 761-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1166354
Weighted inequalities for geometric means
B. Opic and P. Gurka.
Proc. Amer. Math. Soc. 120 (1994), 771-779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169043
A characterization of normal extensions for subfactors
Tamotsu Teruya.
Proc. Amer. Math. Soc. 120 (1994), 781-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207542
An extension of the Heinz-Kato theorem
Takayuki Furuta.
Proc. Amer. Math. Soc. 120 (1994), 785-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169027
Weak $(1,1)$ estimate for oscillatory singular integrals with real-analytic phases
Yibiao Pan.
Proc. Amer. Math. Soc. 120 (1994), 789-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169044
Connectedness of the space of minimal $2$-spheres in $S^{2m}(1)$
Motoko Kotani.
Proc. Amer. Math. Soc. 120 (1994), 803-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169040
A nonspectral dense Banach subalgebra of the irrational rotation algebra
Larry B. Schweitzer.
Proc. Amer. Math. Soc. 120 (1994), 811-813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179591
Solvability of systems of linear operator equations
Rong Qing Jia, Sherman Riemenschneider and Zuowei Shen.
Proc. Amer. Math. Soc. 120 (1994), 815-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169033
The filtration equation in a class of functions decreasing at infinity
D. Eidus and S. Kamin.
Proc. Amer. Math. Soc. 120 (1994), 825-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169025
Generic properties of the Nicoletti and Floquet boundary value problems
Dariusz Bielawski.
Proc. Amer. Math. Soc. 120 (1994), 831-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195712
On a functional equation connected with Rao’s quadratic entropy
J. K. Chung, B. R. Ebanks, C. T. Ng and P. K. Sahoo.
Proc. Amer. Math. Soc. 120 (1994), 843-848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1180464
An invariant Riemann type integral defined by figures
Alexei Novikov and Washek F. Pfeffer.
Proc. Amer. Math. Soc. 120 (1994), 849-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182703
A $q$-analogue of the Wronskian and a second solution of the Hahn-Exton $q$-Bessel difference equation
R. F. Swarttouw and H. G. Meijer.
Proc. Amer. Math. Soc. 120 (1994), 855-864
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1180467
Discrepancy of behavior of perturbed sequences in $L^{p}$ spaces
Karin Reinhold-Larsson.
Proc. Amer. Math. Soc. 120 (1994), 865-874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169889
Linear monotone operators and weighted BMO
Qinsheng Lai.
Proc. Amer. Math. Soc. 120 (1994), 875-887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169887
von Neumann’s inequality for commuting, diagonalizable contractions. I
B. A. Lotto.
Proc. Amer. Math. Soc. 120 (1994), 889-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169881
von Neumann’s inequality for commuting, diagonalizable contractions. II
B. A. Lotto and T. Steger.
Proc. Amer. Math. Soc. 120 (1994), 897-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169882
Existence of smooth invariant measures for geodesic flows of foliations of Riemannian manifolds
PawełG. Walczak.
Proc. Amer. Math. Soc. 120 (1994), 903-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227531
Tight analytic immersions of highly connected manifolds
Ross Niebergall.
Proc. Amer. Math. Soc. 120 (1994), 907-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169885
Killing Luzin and Sierpiński sets
H. Judah and S. Shelah.
Proc. Amer. Math. Soc. 120 (1994), 917-920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1164145
A decomposition theorem for $R^{n}$
Péter Komjáth.
Proc. Amer. Math. Soc. 120 (1994), 921-927
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169038
An operator-valued Yeh-Wiener integral and a Kac-Feynman Wiener integral equation
Chull Park and David Skoug.
Proc. Amer. Math. Soc. 120 (1994), 929-942
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213867
Maximal moment inequalities for stochastic processes
F. Móricz.
Proc. Amer. Math. Soc. 120 (1994), 943-950
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216821
Borel maps with the “point of continuity property” and completely Borel additive families in some nonmetrizable spaces
Petr Holický.
Proc. Amer. Math. Soc. 120 (1994), 951-958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185280
Infinite cyclic normal subgroups of fundamental groups of noncompact $3$-manifolds
Bobby Neal Winters.
Proc. Amer. Math. Soc. 120 (1994), 959-963
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231306
The dynamics of the Sierpiński curve
Jan M. Aarts and Lex G. Oversteegen.
Proc. Amer. Math. Soc. 120 (1994), 965-968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1217452
A collaring theorem for codimension one manifolds
Robert J. Daverman and Fred C. Tinsley.
Proc. Amer. Math. Soc. 120 (1994), 969-972
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1205486
Spectral multipliers on Lie groups of polynomial growth
G. Alexopoulos.
Proc. Amer. Math. Soc. 120 (1994), 973-979
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172944
Isospectral convex domains in the hyperbolic plane
Carolyn S. Gordon and David L. Webb.
Proc. Amer. Math. Soc. 120 (1994), 981-983
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181165
Tychonoff’s theorem
David G. Wright.
Proc. Amer. Math. Soc. 120 (1994), 985-987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1170549